# SDR SWAA2020033034693

- Difficulty date: March 25, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 72,771 hours, 42,936 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE ALARM AFT LAV WILL NOT SHUT OFF (SMOKE ALARM) / CLEARING DMA: 0412848 R&R AFT LAV SMOKE DET- ASSY PER AMM 26-14-01 CL# 34609 POS: AFT PN OFF:DU90-499 PN ON:474560-21 SN OFF: ------___SN ON:---------
